MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF14
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: gyn.Procedure.Event description: 5 mm advanced fixation trocar, cff05, the tip is broken and it happened when insertion of the trocars, gyn.Procedure, lot: 1507555.Additional information received from an applied medical representative via email on 20jan25: was confirmed the device is cff14 lot 1507555.The tm became aware on 13jan25.The product is not returning but would like a replacement.Currently un aware of event date.Additional information received from an applied medical representative via email on 22jan25: tm confirmed it was the obturator tip that was broken that did not cause particulation and the obturator was in the cannula at the time of the incident.It is not known regarding the technique of insertion, the responsible nurse was not in the room.The trocar as not used robotically.Patient status: the patient was not injured in the incident.
 
Event or Problem Description
Procedure performed: gyn.Procedure.Event description: 5 mm advanced fixation trocar, cff05.The tip is broken and it happened when insertion of the trocars.Gyn.Procedure.Lot: 1507555.Additional information received from an applied medical representative via email on 20jan25: it was confirmed the device is cff14 lot 1507555.The tm became aware on 13jan25.The product is not returning but would like a replacement.Currently un aware of event date.Additional information received from an applied medical representative via email on 22jan25: tm confirmed it was the obturator tip that was broken that did not cause particulation and the obturator was in the cannula at the time of the incident.It is not known regarding the technique of insertion; the responsible nurse was not in the room.The trocar as not used robotically.Patient status: the patient was not injured in the incident.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photograph of the event unit was provided, confirming the complainant¿s experience of a fractured obturator tip.Based on the photograph of the event unit and the description of the event, it is likely the obturator tip fracture was caused by insertion force.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21246870
Report Number2027111-2025-00331
Device Sequence Number3627540
Product Code GCJ
UDI-Device Identifier00607915124618
UDI-Public(01)00607915124618
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF14
Device Catalogue Number101473833
Device Lot Number1507555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown